# SDR M7KA201702081592

- Difficulty date: February 4, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N875MH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7592
- Aircraft time: 3,864 hours, 8,784 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 3,864 hours, 8,273 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Making Metal
- Location: Engine
- Part time: 3,864 hours, 3,989 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER COMPLETION OF A .6 HOUR FLIGHT AND WHILE HOVER TAXIING TO HELIPAD, THE CENTRAL WARNING PANEL ENGINE CHIP LIGHT ILLUMINATED. PILOT IMMEDIATELY DIVERTED TO THE CLOSEST ALTERNATE DESIGNATED HELIPAD AND LANDED, UNDER NORMAL ENGINE POWER AND A NORMAL AIRCRAFT SHUTDOWN PERFORMED.  AN EXAMINATION OF THE ENGINE CHIP DETECTORS REVEALED THAT THE METAL CHIPS GENERATED, PREDOMINATELY ON THE MODULE 5 AND ELECTRIC DETECTOR, EXCEEDED THE ALLOWABLE LIMITS OF THE MM.   THE ENGINE WAS REMOVED.  TRACED THE LIKELY SOURCE OF THE ENGINE CHIPS TO THE MODULE 4 REAR BEARING.
